# SDR SWAA980772

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23332
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND RT HORIZONTAL STAB L/E HAS A CREASED DENT ON A RIB AT STA 148.  REPAIRED PER BOEING SRM.
